# SDR U2RA202010190004

- Difficulty date: July 14, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B07942164
- Condition: Cracked
- Location: Bs 265-280
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF BOEING SERVICE BULLETIN 747-53A2465 REVISION 5, FOUND NOSE WHEEL WELL SIDE PANEL STIFFENER CRACKED AT BODY STATION 265-STA 280 WATERLINE 170, LEFT BUTTOCK LINE 30.  FABRICATED STIFFENER IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC. ENGINEERING ORDER 20293-5.  REPLACEMENT ACCOMPLISHED IN ACCORDANCE WITH SB 747-53A2465 REVISION 5.
